MAUDE Adverse Event Report: APYX MEDICAL CORPORATION J-PLASMA

APYX MEDICAL CORPORATION J-PLASMA
Model Number GS-018C
Medical Device Problem Codes Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Skin Discoloration (2074); Injury (2348); Patient Problem/Medical Problem (2688)
Date of Event 01/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is considered off label use of the device and not included in the intended uses of these devices.Notice was sent to the physician that this device is not indicated for dermal resurfacing.
 
Event or Problem Description
Patient reported pain and redness on her face after a dermal resurfacing procedure.Dermal resurfacing is an off-label use of the device.
 
Additional Manufacturer Narrative
This event is considered off label use of the device and not included in the intended uses of these devices.
 
Event or Problem Description
Patient reported redness in her face with prolonged recovery time following a dermal resurfacing procedure to treat acne scars.Dermal resurfacing is an off label use of the device.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater, fl
MDR Report Key9995171
Report Number3007593903-2020-00018
Device Sequence Number14573546
Product Code GEI
UDI-Device Identifier00607151007812
UDI-Public00607151007812
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model NumberGS-018C
Device Catalogue NumberGS-018C
Device Lot Number0817B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Patient Weight54